Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Can Dianette affect treatment for b12 deficiency and lead to dizziness and heaviness in head?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
Hi, Can you tell me if Dianette affects my treatment for b12 deficiency/ I was diagnosed three weeks ago and have b12 injections every other day but i feel worse than ever. I feel like I'm constantly drunk and my head feels to heavy for me.
Posted Tue, 24 Dec 2013 in Medicines and Side Effects
Answered by Dr. Shruti Rijhwani 33 minutes later
Brief Answer: Follows. Detailed Answer: Dear Madam, Thank you for posting your query on XXXXXXX Well looking into your problem I would like to tell you that there are some studies that demonstrate that Reduced serum vitamin B12 levels are found during oral cyproterone-acetate and ethinyl-oestradiol therapy in women but how much of it is clinically effective is not proven . Since you are already taking supplements it will not be a problem. Migraine like headaches can be a side effect of dianette itself , you need to see your treating doctor for this and discuss the issue . Take care. Dr. Shruti
Above answer was peer-reviewed by
Follow-up: Can Dianette affect treatment for b12 deficiency and lead to dizziness and heaviness in head? 17 hours later
I am not having headaches, only very rarely. But I am struggling with the dizziness and drunk feeling which I have got. I am told that this could be related to B12 deficiency but I am still worried. I had an MRI scan 12 months ago which was ok. Can you recommend anything that will be helpful for these symptoms? Thank you for your help.
Answered by Dr. Shruti Rijhwani 4 hours later
Brief Answer: Follow Detailed Answer: Dear Madam, Yes it can be related in severe deficiencies of Vitamin B 12 but somehow it doesnt appear that such severe deficiency can result due to dianette . In my opinion you should give sometime for these problems , may be these will resolve on their own . Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor